Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Constipation, mucusy ball with a stringy thing on the paper, worms

Hi, I have been constipated for 3 weeks now. Every time i try to use the bathroom hardly anything comes out, but when I wipe there is a mucusy ball with a stringy thing on the paper. I have always been a small person but my stomach has always looked and felt bloated. Could i have worms? Is there something I can buy over the counter? Idont have health insurance and need help! Please!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
first of all you need to evacuate immediately for this you can take dulcolax or glycerine suppository or proctaclys.
if you have severe faecal impaction then go for rectal enema of 150ml olive oil followed by breaking of faecal masses manually with gloves covered fingers and then you can take tab prostigmine 15 mg for few weeks.
to correct your bowel habit you should take proper high residue diet, isaphgul or softovac daily and should drink plenty of water every day, do some yoga and exercise every day.
for deworming you can take albendazole 400mg once and repeat it after 14 days.
wish you all the best.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor